Re: can high or low blood pressure cause fainting?
Dizziness and fainting can be serious side effects of lisinopril...I experienced it myself when I was on 20 mg...it was so bad that I couldn't sit up in bed without falling over...and I had no warning at all when I collapsed just a few hours after taking my pill. I was on no other medication and had no other health problems at the time. Fatigue, exhaustion, bone pain, stiffness, and respiratory problems (but no cough) were also side effects I experienced on this med.
Do call your doctor's office or your pharmacy for guidance...these side effects can be very dangerous, especially when they occur when you are driving a vehicle.
Oh, and when I called my doctors' office the first time to report the problems I was having, I was told my body was just getting used to the medication---not so, the symptoms only got worse. Don't let them talk you into something you do not feel well or safe taking. There are other meds out there.
Last edited by bethsheba; 07-18-2007 at 05:18 PM.